# SDR CA110728003

- Difficulty date: July 27, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 60,452 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

FLIGHT CREW REPORTED FLAP FAIL AT SECOND STAGE ON APPROACH. THE FLIGHT CREW CONDUCTED A GO-AROUND AND AFTER 2 MORE ATTEMPTS THEY WERE ABLE TO EXTEND THE FLAPS FULLY.  THE FLIGHT LANDED WITHOUT ISSUE.  FLT CONTROL FLAPS FAULT ON APPROACH WHEN FLAP 2 SELECTED FLAPS RECYCLED TO 0 FAULT, CLEARED FLAPS, OPERATED NORMALLY THEREAFTER.  FLAPS CYCLED MANY TIMES CANNOT DUPLICATE FAULT SFCC 1 AND 2 TEST NFF SERVICEABLE IAW AMM27-51-00-810-810.
